# SDR FDEA202503150423

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 600 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER CENTER O/B HINGE ARM OUTSIDE SURFACE SKIN FOUND DELAMINATION.   SIZE: 50MM*30MM, DEPTH: 0.81MM, CENTER I/B HINGE ARM OUTSIDE SURFACE SKIN FOUND   DELAMINATION. SIZE: 53MM*30MM, DEPTH: 1.14MM COMPLIED WITH EA:6-5750-T0382593 P1 TO REPAIR RH WING #3 SPOILER CENTER O/B HINGE ARM   OUTSIDE SURFACE SKIN AND CENTER I/B HINGE ARM OUTSIDE SURFACE SKIN DELAMINATION, EA   TITLE: WING - FLIGHT SURFACES - RH #3 SPOILER CENTER HINGE ARM OUTSIDE SURFACES   DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI   57506985 FOR WORK DETAILS.
